MathSciNet Relay Station
MathSciNet bibliographic data
MR1788483 76D05 (35Q30 60H15 82D15)
Bricmont, J.; Kupiainen, A.; Lefevere, R. Probabilistic estimates for the two-dimensional stochastic Navier-Stokes equations. J. Statist. Phys. 100 (2000), no. 3-4, 743–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement